# SDR AALA201709019021

- Difficulty date: August 30, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 14,660 hours, 5,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE LIGHT AT ROW 5E HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-03.  OPERATIONAL CHECK GOOD.
